Semihollow-Lifting Modules and Projectivity

Main Article Content

Anfal Hasan Dheyab
Mukdad Qaess Hussain
Rana Aziz Yousif
https://orcid.org/0000-0002-0149-5186

Abstract

Throughout this paper, T is a ring with identity and F is a unitary left module over T. This paper study the relation between semihollow-lifting modules and semiprojective covers. proposition 5 shows that If T is semihollow-lifting, then every semilocal T-module has semiprojective cover. Also, give a condition under which a quotient of a semihollow-lifting module having a semiprojective cover. proposition 2 shows that if K is a projective module. K is semihollow-lifting if and only if For every submodule A of K with K/( A) is hollow, then K/( A) has a semiprojective cover.

Downloads

Download data is not yet available.

Article Details

How to Cite
1.
Dheyab AH, Hussain MQ, Yousif RA. Semihollow-Lifting Modules and Projectivity. Baghdad Sci.J [Internet]. 2022 Aug. 1 [cited 2022 Nov. 30];19(4):0811. Available from: https://bsj.uobaghdad.edu.iq/index.php/BSJ/article/view/3313
Section
article

References

Majid M, Ahmad BA. On some properties of hollow and hollow dimension modules. PAMJ. 2015, 2(5):156-161.

Mahmood LS, Shihab BN, Khalaf HY. Semihollow Modules and Semilifting Modules. IJASR. 2015, 5(3) : 375-382.

Hussain M.Q. SemiHollow Factor Modules. 23 scientific conference of the college on Education Al-mustansiriya university. 2017: 350-355.

Yaseen SM, Helal LH. FI-Semihollow and FI- Semilifting Module. IJSR. 2015: 1918-1919.

Salih MA, Hussen NA, Hussain MQ. SemiHollow-Lifting Module. Revista Aus. 26.4. 2019: 222-227.

Kasch F. Modules and rings. Academic Press. London.1982.

Ali IM, Muhmood LS. Semi small submodules and semi-lifting Modules. 3rd scientific conference of the college of science. University of Baghdad. 2009: 385-393.

Mansour IA, Qasem MR, Salih MA, Hussain MQ. Characterizations of semihollow-Lifting Modules. Revista Aus. 2019: 249-257.

Mohamed SH, Muller BJ. Continuous and discrete modules. London Math. Soc. LNS, 147 Cambridge Univ. Press, Cambridge. 1990.

Wisbauer R. Foundations of module and ring theory. Gordon and Breach. Philadelphia.1991.

Rényi A. On Stable Sequences of Events. The Indian Journal of Statistics. Series A.1963, 25(3) : 293-302

Clark J, Lomp C, Vanaja N, Wisbauer R. Lifting modules. Frontiers in Mathematics. Birkhäuser. 2006.